# SDR SWAA2023082493152

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 62,232 hours, 37,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 FWD AND 2 AFT EMERGENCY FLASH LIGHTS REQUIRE BATTERY REPLACEMENT.<[01] R&R THE BATTERIES IN ONE FWD FLASHLIGHT AND THE TWO AFT FLASHLIGHTS REF AMM 25-64-00.
